# SDR DXTA2012122105213

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 5,027 hours, 3,125 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING,  CYCLED LANDING GEAR UP AND THE NOSE GEAR SHOWED STUCK IN TRANSIT.   FOLLOWED THE CHECKLIST AND CYCLED GEAR DOWN AGAIN AND BACK UP BUT NOSE GEAR STUCK INTRANSIT CAME BACK ON AGAIN.  CONTINUED CHECKLIST AND PUT GEAR HANDLE BACK DOWN RECEIVED THREE GREEN GEAR INDICATIONS AND LANDED.  JACKED ACFT AND ACCOMPLISHED EXTENSION AND RETRACTION CYCLES IAW MM 32-30-00.  NO DEFECTS NOTED WITH EITHER INDICATION OR OPERATION.  INSPECTED THE GEAR FOR LEAKS OR DAMAGED WIRE HARNESSES. NO DEFECTS NOTED. CLEANED NLG ACTUATOR CONNECTOR 6G.  DISCONNECTED AND INSPECTED UPLOCK HARNESS GROUND TERMINALS 515 AND 517 AND NOTED THE TERMINALS AND GROUND POINTS TO BE DIRTY. CLEANED THE TERMINALS AND STRUCTURE BOND POINTS AND RECONNECTED TERMINALS 515 AND 517.  ACCOMPLISHED 10 ADDITIONAL GEAR EXTENSION AND RETRACTION CYCLES.  NO DEFECTS NOTED.  WORK ACCOMPLISHED IAW MM 32-30-00.  DOWN JACKED THE ACFT AND RECONFIGURED FOR FLIGHT.
